Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An estimate on the distortion
of the logarithmic capacity


Author: María J. González
Journal: Proc. Amer. Math. Soc. 126 (1998), 1429-1431
MSC (1991): Primary 30C85, 30F35
MathSciNet review: 1443154
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\Gamma$ be a Fuchsian group. We show that the existence of a set on $\partial \mathbb{D}$ with no $\Gamma$-equivalent points and positive logarithmic capacity does not imply that $\Gamma$ is of convergence type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C85, 30F35

Retrieve articles in all journals with MSC (1991): 30C85, 30F35


Additional Information

María J. González
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bella- terra, Barcelona, Spain
Address at time of publication: Departamento de Matemàtices, CASEM, Universidad de Cádiz, 11519 Puerto Real, Cádiz, Spain
Email: gonzalez@mat.uab.es, majose.gonzalez@uca.es

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04194-X
PII: S 0002-9939(98)04194-X
Keywords: Fuchsian groups, harmonic measure, logarithmic capacity
Received by editor(s): October 21, 1996
Additional Notes: Research supported by DGICYT Grant PB92-0804-C02-02 and by CIRIT grant GRQ94-2014, Spain.
Communicated by: Linda Keen
Article copyright: © Copyright 1998 American Mathematical Society